# SDR CALA2025022402435

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,808 hours, 32,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMING LEVED DOOR 2R IS JAMMED.  DOOR NOT ARMED.   OPERATED DOOR, OPS CHECKED GOOD. CLEANED AND LUBED PRECAUTIONARY ARMING LEVER.  OK TO FOR SERVICE.  OPERATED DOOR, OPS CHECKED GOOD. CLEANED AND LUBED PRECAUTIONARY ARMING LEVER.  OK TO FOR SERVICE.
